# SDR UALA2012121207171

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 68,980 hours, 12,455 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 113
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF LEFT INOPERATIVE.  REPLACED LEFT HF TRANSCEIVER REF MM AND OP CHECKED GOOD AND CHECKED HF RADIOS ON PLANE WITH PILOT.
